skin-hair-icon
Skin peel off
My son's skin is peeling off from his hands(palm & back) and foot. No itching or pain. It started when he started taking antibiotics for throat pain and fever. But peel off is still there though he completed the course 2 weeks back. Could it be allergy for antibiotics? Any medication required for this? Or will it stop gradually..
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatosurgeon 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi . greetings. It could have been an allergy. If an allergy to antibiotic, Please don't ignore and see a dermatologist. Under his advise you should take note of the antibiotic that caused it and avoid it later. The skin of palms may take a month to heal. Please send pictures on private follow up chat or visit me or any other dermatologist near you for further assistance. Warm regards, Dr Govind S Mittal, excel care hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.